Disappointed

well, I was disappointed with my lab numbers. Well, good is my m protein went down a bit .4 but my kappa light chains went up again. so disappointing. I’m only on the 2 mg of pomalyst and its my first cycle, but still. I guess we will do another cycle and then if it still is up we’ll up the dose to the 4mg. Also, I’m waiting to see if  my neutrophils go up to start the next cycle tomorrow. But the good news is my zometa went great and i feel good. Today i have the Friends of the Library meeting and then I’m working the 3-7 shift(which i never do). not too happy about it but she can’t be there so I’ll do it. Hey I’m writing this on our new Mac Air, OMG, it is amazing. Of course i don’t know how to do much yet but I’ll learn. Well, off for now. I’ll try  to not be too discouraged by my numbers..:(

update: neutrophils still low, so we will wait a week ( or next Wednesday to do another CBC panel)

Disappointed for sure😕

5 thoughts on “Disappointed

  1. Tohoe Girl I am going to ask my Oncologist about Pomalyst. I was on Rev/Dex but broke out in hives after 18 days so had to go off of it. Had lots of side effects while I was on it Have you had many side effects from the Pomalyst? I was only on 5 mg of Rev but it seemed like it was 50 with how bad I felt on that drug.

    Maybe it just takes awhile for your numbers to improve since you are on such a small dose.

    Best wishes.

  2. No side effects, as a matter of fact I felt great. I’m surprised my neutrophils were low( and still are). I did well on revlimid for 5 years. It’s only been the last six months we could see my Kappa light chains going up. Not a lot but still the trend is up.
    Definetly ask about Pomalyst . It is more refined than revlimid and you may not get the rash. Also, I’ve read that If you go off revlimid for a while and go back on sometimes you don’t get the rash. But you’d have to check with your doctor as I’m not sure what the rash was.

  3. Thanks so much for the info. I will ask the Oncologist if I could try the Pomalyst. If my numbers were helped by the Rev I might try it again down the road but I haven’t gotten my results from it yet.

  4. I have been on Pom for four cycles. Rev gave me terrible rash. You do get low neutrophils and its considered one of the side effects. Some people get shortness of breath. I did at higher dose but not at 2mg I’m now on. My M-spike continues to drop as does my Kappa Light Chain, but it took a awhile. Some minor side effects but nothing I cant live with. Feeling like myself again.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s